# SDR GJQR0000282

- Difficulty date: April 19, 2000
- Submitted: May 15, 2000
- Operation: General aviation
- Aircraft: CGWGP
- Make and model: Bell 206L-4
- Aircraft serial: 52212
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Bolt
- Part number: NAS6606D25
- Condition: Worn
- Location: Main Trans
- Part time: 796 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BOLTS WORN TRANSMISSION RESTRAINT.   (X)
